# SDR R61A201404170577

- Difficulty date: April 17, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 16,246 hours, 12,921 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Clamp
- Part number: PE27019RE9
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, ONE ADEL CLAMP AND ATTACHING HARDWARE ON ELECTRICAL HARNESS IN PANEL 334NB IS CORRODED. MAINTENANCE 1 ADEL CLAMP AND ATTACHING HARDWARE ON ELECTRICAL HARNES IN PANEL 334NB IAW AMM 20-10-12,
